# SDR ASAA0996544

- Difficulty date: September 6, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75024
- Condition: Corroded
- Location: Bs 727d-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON FLOOR TO SIDEWALL SUPPORT IN AFT CARGO COMPARTMENT BS 727D+3 TO BS 727I+8 LBL 23.  REPLACED FLOOR TO SIDEWALL SUPPORT IN THE AFT CARGO BAY.
